# SDR CALA2020032100660

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 69,262 hours, 24,825 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000102
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIB RUNAWAY WHILE HANDFLYING FLAPS 0 SPEED TRIM FAIL LIGHT BOTH TRIMS MANUEL DISCNT CREW REPORTS THAT INITIALLY AFTER DEPARTURE WITH FLAPS NOT UP, THE PILOT FLYING WAS TRIMMING NOSE DOWN AND WHEN HE RELEASED THE TRIM. THE SPEED TRIM FAIL LIGHT WAS ON THE ENTIRE TIME AND IS (FOS) PICKLE SWITCHES THE TRIM REVERSED TO NOSE UP UNCOMMANDED. AFTER FLAPS RETRACTED THE TRIM DID THE SAME THING EXCEPT IN SLOW STILL ON, ON THE GROUND. PASSED.ALSO PERFORMED AMM TASK PERFORMED FIM TASK 27-41-00-810-804 & 27-41-00-810-811 TESTS DID FAULT THE STAB TRIM MOTOR.SUSPECT STAB TRIM MOTOT NIS PERFORMED DFCS AUTOPILOT TEST,TEST PASSED.ON THE DFCS PAGE IT 27-41-00-700-807,27-41-00-700-808.AGAIN TESTS PASSED.ALSO DENVER. REPLACED STAB TRIM MOTOR REF AMM 27-41-71-400-801. PASSED STAB TRIM MOTOR TEST AMM 27-41-71-700-801. PASSED STAB TRIM LIMIT SWITCHES TEST,AMM 27-41-00-700-805, PASSED STAB TRIM MOTOR AUTOPILOT TEST, AMM 22-11-81-710-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1022022  SN OFF 6595 MOTOR, STAB, HO  OFF 29-2741-9-0011 6595 ON 29-2741-9-0011 2176 VERIFIED COMPARTMENT FREE AND CLEAR OF TOOLING AND DEBRIS
